# SDR M8XA970001

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329MX
- Make and model: Dorner DO328100
- Aircraft serial: 3049
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 224050003
- Condition: Malfunction
- Location: Mlg
- Part time: 175 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3517 - AIRCRAFT RETURNED TO FIELD AFTER CREW WAS ALERTED TO MLG NOT UP AND LOCKED INDICATION.  AIRCRAFT LANDED COS WITHOUT FURTHER INCIDENT.  COS MAINTENANCE CLEANED AND LUBRICATED BOTH LT AND RT MLG UPLOCK ROLLERS, AND RELEASED AIRCRAFT FOR FUNCTION TEST FLIGHT.  TEST FLIGHT RESULTS NOT SATISFACTORY.  COS MAINTENANCE REPLACED BOTH LT AND RT MLG UPLOCK ASSEMBLIES IAW AMM TR 32-167 (SB 328-32-183).  GROUND OPERATIONAL CHECK OF LANDING GEAR 'GOOD'.  AIRCRAFT RETURNED TO SERVICE.  (X)
